# SDR AWKA20140124001

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N726XJ
- Make and model: Cessna 750
- Aircraft serial: 7500226
- Aircraft time: 5,976 hours, 2,826 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602751
- Condition: Faulty
- Location: Nlg
- Part time: 3,599 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, THE FLIGHT CREW SELECTED LG INTO THE DOWN POSITION.  ONCE SELECTED, THE MAIN GEAR INDICATORS SHOWED DOWN & LOCKED WHILE THE NOSE GEAR INDICATOR WAS NOT ILLUMINATED.  THE GEAR UNSAFE IN-TRANSIT LIGHT WAS ALSO EXTINGUISHED.  A FLY-BY OF THE TOWER WAS PERFORMED TO VERIFY IF THE NOSE GEAR WAS EXTENDED.  A VISUAL CONFIRMATION WAS GIVEN THAT THE GEAR APPEARED TO BE DOWN.  AN EMERGENCY WAS DECLARED & THE FLIGHT CREW PERFORMED THE EMERGENCY CHECK LIST, THE LG ALTERNATE SYS, BLOW-DOWN BOTTLE, WAS DEPLOYED. AN UNEVENTFUL LANDING WAS ACCOMPLISHED WITH NO FURTHER ISSUES. TROUBLESHOOTING OF THE SYS INDICATED A FAULTY NLG DOWN LOCK SWITCH, REPLACED THE SWITCH.
